# SDR DALA2021052602909

- Difficulty date: May 24, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 66,184 hours, 24,426 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Sticking
- Location: R1 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 1 RIGHT DOOR KNUCKLE KNOCKER/ DOOR ARMED INDICATOR STICKS CLOSED WITH DOOR ARMED, ALL OTHER INDICATIONS NORMAL WITH DOOR CLOSED/ARMED. CORRECTIVE ACTION: CLEANED GLUE RESIDUE FROM PLACARD. OPS CKS OK. (7601800)
